MathSciNet Relay Station
MathSciNet bibliographic data
MR1626486 (2002e:03069) 03E05 (03E50)
Spasojević, Zoran Ladder systems on trees. Proc. Amer. Math. Soc. 130 (2002), no. 1, 193–203.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement